Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 1, 2015, 8:49 PM CDT for McLean County, Mercer County, North Dakota. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2015, 8:49 PM CDT (01:49 UTC)
- Expired
- Jun 1, 2015, 9:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McLean County, ND, Mercer County, ND
The radar
The Minot AFB radar (KMBX), 112 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:00 PM CDT | FUNNEL CLOUD | 4 Sw White Shield, ND | BRIEF FUNNEL CLOUD. |
| Jun 1, 9:25 PM CDT | TSTM WND GST 60 | 4 E Garrison, ND | TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1974 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
371
WUUS53 KBIS 020149
SVRBIS
NDC055-057-020245-
/O.NEW.KBIS.SV.W.0019.150602T0149Z-150602T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
849 PM CDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTH CENTRAL MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 945 PM CDT
* AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF ROSEGLEN...OR 23 MILES WEST OF GARRISON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ROSEGLEN AROUND 855 PM CDT.
GARRISON AND FORT STEVENSON STATE PARK AROUND 945 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITE
SHIELD...DAKOTA WATERS RECREATION AREA AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4765 10220 4781 10185 4766 10123 4744 10188
TIME...MOT...LOC 0148Z 285DEG 20KT 4767 10192
HAIL...1.00IN
WIND...60MPH
$$
JONES3 follow-up statements
991
WWUS53 KBIS 020203
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT MON JUN 1 2015
NDC055-057-020245-
/O.CON.KBIS.SV.W.0019.000000T0000Z-150602T0245Z/
MCLEAN ND-MERCER ND-
903 PM CDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN MCLEAN AND NORTH CENTRAL MERCER COUNTIES...
AT 900 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
ROSEGLEN...OR 22 MILES WEST OF GARRISON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BEULAH BAY RECREATION AREA AROUND 935 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITE
SHIELD...DAKOTA WATERS RECREATION AREA AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE SAKAKAWEA...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4761 10211 4771 10198 4779 10177 4766 10123
4744 10188
TIME...MOT...LOC 0200Z 295DEG 15KT 4764 10190
HAIL...1.00IN
WIND...60MPH
$$
JONES545
WWUS53 KBIS 020219
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
919 PM CDT MON JUN 1 2015
NDC055-057-020245-
/O.CON.KBIS.SV.W.0019.000000T0000Z-150602T0245Z/
MCLEAN ND-MERCER ND-
919 PM CDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTH CENTRAL MCLEAN AND NORTH CENTRAL MERCER COUNTIES...
AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF BEULAH BAY RECREATION AREA...OR 20 MILES WEST OF GARRISON...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BEULAH BAY RECREATION AREA AROUND 940 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITE
SHIELD...DAKOTA WATERS RECREATION AREA AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE SAKAKAWEA...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4757 10196 4765 10194 4777 10169 4766 10123
4744 10188
TIME...MOT...LOC 0218Z 298DEG 15KT 4760 10184
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
JONES698
WWUS53 KBIS 020227
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
927 PM CDT MON JUN 1 2015
NDC055-057-020245-
/O.CON.KBIS.SV.W.0019.000000T0000Z-150602T0245Z/
MCLEAN ND-MERCER ND-
927 PM CDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL MCLEAN AND NORTH CENTRAL MERCER COUNTIES...
AT 926 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEULAH BAY
RECREATION AREA...OR 18 MILES WEST OF GARRISON...MOVING SOUTHEAST AT
25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BEULAH BAY RECREATION AREA AROUND 935 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DAKOTA
WATERS RECREATION AREA AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE SAKAKAWEA...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4754 10190 4760 10189 4767 10177 4762 10136
4744 10188
TIME...MOT...LOC 0226Z 298DEG 20KT 4755 10179
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:33 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 1, 6:33 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 633 PM CDT MON JUN 1 2015 .UPDATE... ISSUED AT 620 PM CDT MON JUN 1 2015 AREA OF THUNDERSTORMS CONTINUE OVER NORTHWESTERN NORTH DAKOTA NEAR AXIS OF STRONGER INSTABILITY. EXPECT THIS AREA OF STORMS TO CONTINUE TO PUSH EASTERLY. SOME STORMS MAY ALSO DEVELOP OVER THE SOUTHWEST WITHIN THE NEXT HOUR OUR TWO AS A WEAK WAVE IS NOTED ON WATER VAPOR IMAGERY. EXPECT THE NEXT ROUND OF STORMS TO THEN COME LATER TONIGHT WITH A SHORT WAVE NOW WORKING ITS WAY INTO EASTERN MONTANA. ENOUGH INSTABILITY/SHEAR REMAIN TO KEEP THE POTENTIAL FOR SEVERE IN THE FORECAST. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 256 PM CDT MON JUN 1 2015 MAIN FORECAST CONCERN FOR THIS PERIOD WILL BE SEVERE WEATHER POTENTIAL THIS AFTERNOON...THIS EVENING...AND THEN AGAIN ON TUESDAY. SOUTHWESTERLY FLOW ALOFT...ASSOCIATED WITH AN APPROACHING WEST COAST TROUGH...WILL STREAM BOUNDARY LAYER MOISTURE INTO THE REGION THROUGH THE AFTERNOON. A WEAK SURFACE LOW WILL SLIDE SOUTH FROM SASKATCHEWAN INTO EASTERN MONTANA. AN INVERTED SURFACE TROUGH/STATIONARY FRONT WILL EXTEND NORTHEAST FROM THE LOW AND SHOULD SERVE AS FOCUS FOR CONVECTIVE INITIATION THIS AFTERNOON. RAP MODEL OUTPUT SHOWS 30-40 KNOTS OF H5 FLOW OVERSPREADING THE WESTERN THIRD OF THE STATE BY LATE AFTERNOON AND EARLY EVENING...INCREASING 0-6 KM BULK SHEAR VALUES TO 35-40 KNOTS...WHICH WILL BE SUPPORTIVE OF MULTICELL CLUSTERS AS WELL AS A FEW SUPERCELLS. FORECAST SURFACE DEWPOINTS IN THE UPPER 50S...SURFACE TEMPERATURES APPROACHING THE LOWER 80S...AND STEEPENING MID LEVEL LAPSE RATES WILL ALL CONTRIBUTE TO MUCAPE VALUES OF UP TO 1500-2500 J/KG. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY ORGANIZED THUNDERSTORMS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. STORMS MAY ORGANIZE INTO ONE OR TWO CLUSTERS AN MARCH EAST OVERNIGHT...BRINGING A MARGINALLY SEVERE HAIL THREAT TO THE CENTRAL PART OF THE STATE. FOR TUESDAY...ELEVATED CONVECTION IS FORECAST TO BE ONGOING IN THE MORNING. SPC HAS MOST OF THE CWA IN A SLIGHT RISK FOR SEVERE WEATHER. THE SEVERE THREAT AT THIS POINT LOOKS CONDITIONAL UPON CLEARING BEHIND THE INITIAL MORNING CONVECTION. NAM MODEL OUTPUT SUGGESTS SOME DRY SLOTTING WILL OCCUR IN THE SOUTH CENTRAL PART OF THE STATE BY MID TO LATE TUESDAY AFTERNOON. THE NAM DOES APPEAR TO BE A BIT OVERDONE WITH WIDESPREAD MUCAPE VALUES OF 3500-4500 J/KG OVER CENTRAL NORTH DAKOTA. HOWEVER...EVEN IF CAPE IS OVERDONE...MODERATE TO STRONG INSTABILITY IS LIKELY TO BE IN PLACE THROUGH MOST OF THE AFTERNOON AND EARLY EVENING. THIS INSTABILITY...CO LOCATED WITH SUFFICIENT SHEAR WILL SUPPORT ROBUST THUNDERSTORM DEVELOPMENT AND ORGANIZATION. SUPERCELLS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. HOWEVER...GIVEN THE STRONG INSTABILITY AND MODEST LOW LEVEL SHEAR...A TORNADO OR TWO CANNOT BE RULED OUT...ESPECIALLY WITH ANY FAVORABLE BOUNDARY INTERACTIONS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 256 PM CDT MON JUN 1 2015 THE LONG TERM COULD START OUT WITH STRONG OR SEVERE STORMS TUESDAY NIGHT. A STRONG SURFACE LOW AND COLD FRONT WILL SWEEP THROUGH NORTH DAKOTA TUESDAY NIGHT INTO WEDNESDAY MORNING. THERE IS A LOT OF UNCERTAINTY TUESDAY WITH RESPECT TO CONVECTIVE MODE. EARLY MORNING CONVECTION MAY LIMIT INITIAL INSTABILITY DUE TO RAIN COOLED AIR AND CLOUD COVER. HOWEVER...MOST MODELS ARE INDICATING CONVECTIVE DEVELOPMENT ALONG THE TROUGH ACROSS CENTRAL NORTH DAKOTA TUESDAY AFTERNOON. IF IT DOES CLEAR OUT TUESDAY AFTERNOON THERE SHOULD BE AMPLE MOISTURE...INSTABILITY AND SHEAR FOR SEVERE THUNDERSTORMS. THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK OUTLOOK FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA. AFTERNOON CONVECTION WOULD THEN LIKELY PUSH OFF TO THE EAST...INTO THE JAMES VALLEY BY TUESDAY EVENING. LATE WEDNESDAY EVENING INTO THE OVERNIGHT HOURS ...POST-FRONTAL SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS NORTHERN NORTH DAKOTA. THE REST OF THE WEEK LOOKS RELATIVELY DRY AS UPPER LEVEL RIDGING BUILDS IN ACROSS THE NORTHERN PLAINS. AS THE RIDGE MOVES EASTWARD AND RETURN FLOW KICKS IN...CHANCES FOR THUNDERSTORMS INCREASE THIS WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 620 PM CDT MON JUN 1 2015 SCT TSRA AND SHRA WILL CONTINUE TONIGHT INTO TUESDAY BRINGING LCL IFR VIS. SOME STORMS MAY BECOME SEVERE TONIGHT AND AGAIN TUESDAY WITH LARGE HAIL AND VARIABLE/STRONG WIND GUSTS. OTHERWISE...VFR CONDITIONS EXPECTED. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...ZH LONG TERM...AJ AVIATION...JJS
Hazardous weather outlook, Jun 1, 3:25 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 325 PM CDT MON JUN 1 2015 NDZ001>003-009>011-017>021-031>034-040>045-022030- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 325 PM CDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TODAY OVER PARTS OF WESTERN NORTH DAKOTA...BECOMING MORE WIDESPREAD ACROSS ALL OF WESTERN INTO CENTRAL NORTH DAKOTA THIS EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE STORMS OVER ALL OF NORTH DAKOTA TUESDAY AND TUESDAY NIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE TUESDAY AFTERNOON AND EVENING...PRIMARILY SOUTH CENTRAL AND INTO THE JAMES RIVER VALLEY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT...AND AGAIN TUESDAY AND TUESDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT HAIL...WIND...RAIN GREATER THAN AN INCH AND ANY DAMAGE BY CALLING 701-250-4494 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-022030- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 325 PM CDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE STORMS OVER ALL OF NORTH DAKOTA TUESDAY AND TUESDAY NIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE TUESDAY AFTERNOON AND EVENING...PRIMARILY SOUTH CENTRAL AND INTO THE JAMES RIVER VALLEY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...AND AGAIN TUESDAY AND TUESDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT HAIL...WIND...RAIN GREATER THAN AN INCH AND ANY DAMAGE BY CALLING 701-250-4494 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. ZH
In the hours before
Local storm report, Jun 1, 7:23 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
723 PM CDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL 3 S TAGUS 48.31N 101.93W
06/01/2015 M1.25 INCH MOUNTRAIL ND PUBLIC
LASTED APPROXIMATELY 10-15 MINUTES.
&&
ZHLocal storm report, Jun 1, 8:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
802 PM CDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL BOTTINEAU 48.83N 100.44W
06/01/2015 M1.00 INCH BOTTINEAU ND TRAINED SPOTTER
&&
ZHLocal storm report, Jun 1, 8:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
806 PM CDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL BOTTINEAU 48.83N 100.44W
06/01/2015 E1.00 INCH BOTTINEAU ND PUBLIC
MOSTLY PEA SIZE HAIL WITH A COUPLE OF QUARTER SIZE HAIL
MIXED IN. LASTED APPROXIMATELY 5-7 MINS.
&&
ZHLocal storm report, Jun 1, 8:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
808 PM CDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HEAVY RAIN BOTTINEAU 48.83N 100.44W
06/01/2015 M1.00 INCH BOTTINEAU ND PUBLIC
ONE INCH OF RAINFALL FELL IN 10 MINUTES. SOME STANDING
WATER IN THE STREETS.
&&
ZHSpecial weather statement, Jun 1, 8:25 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
825 PM CDT MON JUN 1 2015
NDZ011-019-021-020215-
WARD ND-MERCER ND-MCLEAN ND-
825 PM CDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARD...
NORTHWESTERN MCLEAN AND NORTHWESTERN MERCER COUNTIES...
AT 824 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF RICE LAKE
TO 8 MILES NORTHWEST OF INDIAN HILLS RECREATION AREA...AND MOVING
SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GARRISON...MAX...RYDER...BENEDICT...DOUGLAS...ROSEGLEN...INDIAN HILLS
RECREATION AREA...FORT STEVENSON STATE PARK...BEULAH BAY RECREATION
AREA...RUSO...EMMET...RAUB...WHITE SHIELD...DAKOTA WATERS RECREATION
AREA AND DEEP WATER CREEK RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4790 10097 4785 10097 4785 10089 4780 10081
4734 10210 4751 10222 4757 10220 4762 10226
4774 10228 4785 10196 4784 10188 4788 10187
4809 10127
TIME...MOT...LOC 0124Z 323DEG 17KT 4801 10131 4769 10222
JONESSpecial weather statement, Jun 1, 8:35 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
835 PM CDT MON JUN 1 2015
NDZ004-005-013-020215-
PIERCE ND-ROLETTE ND-BOTTINEAU ND-
835 PM CDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROLETTE...NORTHERN
PIERCE AND SOUTHEASTERN BOTTINEAU COUNTIES...
AT 834 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROLLA TO WILLOW
CITY...AND MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...ST. JOHN...WILLOW CITY...
NEWBURG...WOLFORD...BELCOURT...SHELL VALLEY...KRAMER...GARDENA...
MYLO...OVERLY...OMEMEE...AGATE...THORNE AND NANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4899 9953 4872 9953 4871 9949 4862 9949
4838 9950 4837 9954 4857 10041 4863 10042
4863 10067 4872 10108 4901 9965
TIME...MOT...LOC 0134Z 283DEG 39KT 4887 9953 4859 10028
JONESThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:21 PM CDT | Special Weather Statement | BIS | Bottineau | 39 min |
| Jun 1, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 43 min |
| Jun 1, 8:25 PM CDT | Special Weather Statement | BIS | McLean | 50 min |
| Jun 1, 8:35 PM CDT | Special Weather Statement | BIS | Rolette | 40 min |
| Jun 1, 9:32 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 32 min |
| Jun 1, 9:51 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 54 min |
| Jun 1, 10:59 PM CDT | Special Weather Statement | BIS | Mercer, Oliver | 31 min |
| Jun 1, 11:04 PM CDT | Special Weather Statement | BIS | Dunn | 26 min |
| Jun 1, 11:46 PM CDT | Special Weather Statement | BIS | Dunn, Mercer, Oliver | 44 min |
| Jun 2, 12:12 AM CDT | Special Weather Statement | BIS | Oliver | 48 min |
| Jun 2, 12:28 AM CDT | Areal Flood Advisory | BIS | Dunn, McLean, Mercer, Oliver | 8 hr |
| Jun 2, 1:27 AM CDT | Special Weather Statement | BIS | Billings, Golden Valley | 48 min |
| Jun 2, 5:11 AM CDT | Special Weather Statement | BIS | Logan | 49 min |
| Jun 2, 2:43 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 62 min |
| Jun 2, 3:16 PM CDT | Special Weather Statement | BIS | Dunn | 44 min |
| Jun 2, 3:34 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 56 min |
| Jun 2, 3:43 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 62 min |
| Jun 2, 3:52 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 53 min |
| Jun 2, 4:25 PM CDT | Tornado Warning | BIS | Morton, Stark | 35 min |
| Jun 2, 4:48 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 57 min |
| Jun 2, 4:53 PM CDT | Special Weather Statement | BIS | Mountrail | 52 min |
| Jun 2, 5:07 PM CDT | Tornado Warning | BIS | McLean | 23 min |
| Jun 2, 5:44 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 61 min |
| Jun 2, 6:36 PM CDT | Special Weather Statement | BIS | Foster | 39 min |
| Jun 2, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 66 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.